Alert archive / California / Wind Advisories in 2021
Wind Advisory 21, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Dec 13, 2021, 6:05 PM PST for 5 counties in California. It took effect at Dec 15, 2021, 4:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2021, 6:05 PM PST (02:05 UTC)
- In effect from
- Dec 15, 2021, 4:00 AM PST
- Expired
- Dec 15, 2021, 3:00 PM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Lake County, CA, Mendocino County, CA, Trinity County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 75 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 2.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
711 WWUS76 KEKA 140205 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 605 PM PST Mon Dec 13 2021 CAZ102>106-110-111-113-141015- /O.NEW.KEKA.WI.Y.0021.211215T1800Z-211216T0000Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 605 PM PST Mon Dec 13 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior, Southern Humboldt Interior, Northwestern Mendocino Interior, Northeastern Mendocino Interior and Southeastern Mendocino Interior Counties. * WHEN...From 10 AM to 4 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ101-141015- /O.NEW.KEKA.HW.A.0002.211215T1800Z-211216T0000Z/ Coastal Del Norte- 605 PM PST Mon Dec 13 2021 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph possible. * WHERE...Coastal Del Norte County. * WHEN...From Wednesday morning through Wednesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
8 follow-up statements
441 WWUS76 KEKA 140437 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 837 PM PST Mon Dec 13 2021 CAZ102>106-110-111-113-141245- /O.CON.KEKA.WI.Y.0021.211215T1800Z-211216T0000Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 837 PM PST Mon Dec 13 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 4 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Del Norte Interior, Southeastern Mendocino Interior, Northern Humboldt Coast, Northeastern Mendocino Interior, Northern Humboldt Interior, Southwestern Humboldt, Southern Humboldt Interior and Northwestern Mendocino Interior Counties. * WHEN...From 10 AM to 4 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ101-141245- /O.CON.KEKA.HW.A.0002.211215T1800Z-211216T0000Z/ Coastal Del Norte- 837 PM PST Mon Dec 13 2021 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph possible. * WHERE...Coastal Del Norte County. * WHEN...From Wednesday morning through Wednesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
532 WWUS76 KEKA 141224 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 424 AM PST Tue Dec 14 2021 CAZ102>106-110-111-113-142030- /O.EXT.KEKA.WI.Y.0021.211215T1600Z-211215T2200Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 424 AM PST Tue Dec 14 2021 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 2 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Del Norte Interior, Southeastern Mendocino Interior, Northern Humboldt Coast, Northeastern Mendocino Interior, Northern Humboldt Interior, Southwestern Humboldt, Southern Humboldt Interior and Northwestern Mendocino Interior Counties. * WHEN...From 8 AM to 2 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ101-142030- /O.EXT.KEKA.HW.A.0002.211215T1600Z-211215T2200Z/ Coastal Del Norte- 424 AM PST Tue Dec 14 2021 ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph possible. * WHERE...Coastal Del Norte County. * WHEN...From Wednesday morning through Wednesday afternoon. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
131 WWUS76 KEKA 142016 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1216 PM PST Tue Dec 14 2021 CAZ101-150430- /O.UPG.KEKA.HW.A.0002.211215T1600Z-211215T2200Z/ /O.NEW.KEKA.HW.W.0002.211215T1500Z-211215T2200Z/ Coastal Del Norte- 1216 PM PST Tue Dec 14 2021 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 2 PM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Coastal Del Norte County. * WHEN...From 7 AM to 2 PM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ102>106-110-111-113-150430- /O.EXT.KEKA.WI.Y.0021.211215T1500Z-211215T2200Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior- 1216 PM PST Tue Dec 14 2021 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 2 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Del Norte Interior, Southeastern Mendocino Interior, Northern Humboldt Coast, Northeastern Mendocino Interior, Northern Humboldt Interior, Southwestern Humboldt, Southern Humboldt Interior and Northwestern Mendocino Interior Counties. * WHEN...From 7 AM to 2 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
486 WWUS76 KEKA 150217 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 617 PM PST Tue Dec 14 2021 CAZ101-151030- /O.EXT.KEKA.HW.W.0002.211215T1500Z-211215T2300Z/ Coastal Del Norte- 617 PM PST Tue Dec 14 2021 ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Coastal Del Norte County. * WHEN...From 7 AM to 3 PM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ107>109-151030- /O.EXB.KEKA.WI.Y.0021.211215T1500Z-211215T2300Z/ Northern Trinity-Southern Trinity-Mendocino Coast- 617 PM PST Tue Dec 14 2021 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Northern Trinity, Southern Trinity and Mendocino Coast Counties. * WHEN...From 7 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ112-114-115-151030- /O.EXB.KEKA.WI.Y.0021.211215T1800Z-211215T2300Z/ Southwestern Mendocino Interior-Northern Lake-Southern Lake- 617 PM PST Tue Dec 14 2021 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Southwestern Mendocino Interior, Northern Lake and Southern Lake Counties. * WHEN...From 10 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ102-104>106-151030- /O.EXT.KEKA.WI.Y.0021.211215T1200Z-211215T2300Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 617 PM PST Tue Dec 14 2021 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Del Norte Interior, Northern Humboldt Interior, Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...From 4 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ103-111-151030- /O.EXT.KEKA.WI.Y.0021.211215T1500Z-211215T2300Z/ Northern Humboldt Coast-Northeastern Mendocino Interior- 617 PM PST Tue Dec 14 2021 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Northern Humboldt Coast and Northeastern Mendocino Interior Counties. * WHEN...From 7 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ110-113-151030- /O.EXT.KEKA.WI.Y.0021.211215T1800Z-211215T2300Z/ Northwestern Mendocino Interior-Southeastern Mendocino Interior- 617 PM PST Tue Dec 14 2021 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southeastern Mendocino Interior and Northwestern Mendocino Interior Counties. * WHEN...From 10 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
529 WWUS76 KEKA 150651 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1051 PM PST Tue Dec 14 2021 CAZ101-151500- /O.CON.KEKA.HW.W.0002.211215T1500Z-211215T2300Z/ Coastal Del Norte- 1051 PM PST Tue Dec 14 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Coastal Del Norte County. * WHEN...From 7 AM to 3 PM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ102-104>106-151500- /O.CON.KEKA.WI.Y.0021.211215T1200Z-211215T2300Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 1051 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Del Norte Interior, Northern Humboldt Interior, Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...From 4 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ103-107>109-111-151500- /O.CON.KEKA.WI.Y.0021.211215T1500Z-211215T2300Z/ Northern Humboldt Coast-Northern Trinity-Southern Trinity- Mendocino Coast-Northeastern Mendocino Interior- 1051 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Mendocino Coast, Southern Trinity, Northern Humboldt Coast, Northeastern Mendocino Interior and Northern Trinity Counties. * WHEN...From 7 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ110-112>115-151500- /O.CON.KEKA.WI.Y.0021.211215T1800Z-211215T2300Z/ Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 1051 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 3 PM PST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Southeastern Mendocino Interior, Southwestern Mendocino Interior, Northern Lake, Southern Lake and Northwestern Mendocino Interior Counties. * WHEN...From 10 AM to 3 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
643 WWUS76 KEKA 151329 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 529 AM PST Wed Dec 15 2021 CAZ101-152130- /O.EXT.KEKA.HW.W.0002.211215T1500Z-211215T2200Z/ Coastal Del Norte- 529 AM PST Wed Dec 15 2021 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Coastal Del Norte County. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ102-104>106-152130- /O.EXT.KEKA.WI.Y.0021.000000T0000Z-211215T2200Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 529 AM PST Wed Dec 15 2021 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Del Norte Interior, Northern Humboldt Interior, Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ103-107>109-111-152130- /O.EXT.KEKA.WI.Y.0021.211215T1500Z-211215T2200Z/ Northern Humboldt Coast-Northern Trinity-Southern Trinity- Mendocino Coast-Northeastern Mendocino Interior- 529 AM PST Wed Dec 15 2021 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Mendocino Coast, Southern Trinity, Northern Humboldt Coast, Northeastern Mendocino Interior and Northern Trinity Counties. * WHEN...Until 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ110-112>115-152130- /O.EXT.KEKA.WI.Y.0021.211215T1800Z-211215T2200Z/ Northwestern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 529 AM PST Wed Dec 15 2021 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 PM PST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Southeastern Mendocino Interior, Southwestern Mendocino Interior, Northern Lake, Southern Lake and Northwestern Mendocino Interior Counties. * WHEN...From 10 AM this morning to 2 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
505 WWUS76 KEKA 152127 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 127 PM PST Wed Dec 15 2021 CAZ101-152300- /O.EXT.KEKA.HW.W.0002.000000T0000Z-211215T2300Z/ Coastal Del Norte- 127 PM PST Wed Dec 15 2021 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 25 mph with gusts to around 50 mph. * WHERE...Coastal Del Norte County. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ102>115-152300- /O.EXT.KEKA.WI.Y.0021.000000T0000Z-211215T2300Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 127 PM PST Wed Dec 15 2021 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of Northwest California. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
318 WWUS76 KEKA 152231 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 231 PM PST Wed Dec 15 2021 CAZ101-152345- /O.EXP.KEKA.HW.W.0002.000000T0000Z-211215T2300Z/ Coastal Del Norte- 231 PM PST Wed Dec 15 2021 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... $$ CAZ102>115-152345- /O.EXP.KEKA.WI.Y.0021.000000T0000Z-211215T2300Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 231 PM PST Wed Dec 15 2021 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Dec 13, 2:55 PM PST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 13, 2:55 PM PST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
255 PM PST Mon Dec 13 2021
.SYNOPSIS...Rain and snow showers continue across the area this
afternoon. Snow levels have dropped to around 2,000 feet near the
Oregon border and continue to fall across the area. Another winter
storm will bring another round of steady rain and heavy snow is
expected. Drier weather is expected Friday with more rain and
snow possible for the weekend.
&&
.DISCUSSION...Rain and snow showers continue across the area this
afternoon. Snow levels continue to fall with snow snow levels
down to around 2,000 feet in the north. Snow levels are expected
to continue falling across the area this afternoon and evening and
may drop as low as 1,000 feet. Snow accumulation at these levels
are expected to be less than an inch.
Snow showers will continue off and on Tuesday with snow levels
around 1,000 to 1,500 feet. Snow amounts are expected to light and
snow may melt between showers. This should limit impacts, but
locally heavy showers could cause brief slippery conditions.
The next system is expected to move in early Wednesday. Cold air
is will be in place as this moves onshore. Models show snow levels
rising rapidly through the day on Wednesday, however this is often
overdone in the models. The model soundings show an isothermal
layer right around freezing over Mendocino county from around
2,000 feet to 5,000 feet. Heavy precip is expected to drop this
below freezing therefor keep the snow levels much lower than the
models indicate. This has the potential for big impacts on Highway
101 in Mendocino county. Confidence is higher that Trinity county
will see low elevation snow with Weaverville likely seeing 6+
inches. Eventually snow levels will likely rise in most areas by
Wednesday evening, although this may not happen in the Weaverville
and Trinity Lake area. Snow showers will taper off on Thursday
with little additional accumulation.
Friday models are in good agreement on shortwave ridging bring dry
chilly weather to the area. Widespread valley low clouds and fog
are expected.
For the weekend and into early next week there is the potential
for additional weather systems, but the model clusters are all
over the place on the timing of it. MKK
&&
.AVIATION...Weather conditions at the coastal terminals are
gradually improving this afternoon as the weather producing front
that brought rain and aviation restrictions earlier is passing to
the east. There are still isolated showers off the coast that may
briefly impact CEC and ACV with reductions in vis and cig this
evening and early tomorrow but this should be short lived under a
more vigorous westerly flow. Interior areas are still under a
blanket of clouds and rain with snow above 3000 ft. UKI will
continue to see rain through much of tonight while cigs and vsbys
fluctuate. When the rain stops some localized vfr ground fog is
likely during the early morning hours. Conditions will improve
tomorrow as the region dries out a bit...with the next front
approaching the North Coast on Wed.
&&
.MARINE...Winds will continue to ease over the coastal waters over
the next 24-hours before southerlies quickly increase ahead of the
next cold front early Wednesday morning. Southerlies will become
around gale force in strength by early Wednesday over portions of
the northern waters and have went ahead and issued a Gale Warning
for both northern zones. Winds will ease Wednesday afternoon and
veer through early Thursday. Northerlies will be rather brief, with
southerlies redeveloping around midday on Friday as yet another
front approaches. Winds are forecast to become northerly again
overnight on Saturday. A large west to northwest has peaked early
this afternoon and will slowly wane over the next couple of days.
Another west to northwest swell is forecast to move through the
waters starting Wednesday afternoon and is expected to peak early
Thursday morning. Otherwise, short-period seas will build again in
response to the increasing southerlies on Wednesday. MKK
&&
.BEACH HAZARDS...A large west to northwest swell has brought
elevated surf to area beaches. Breaking waves from 20 to 23 feet
will be possible through late tonight at area beaches.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Beach Hazards Statement through late tonight for CAZ101-103-
104-109.
Winter Storm Warning until 10 PM PST this evening for
CAZ102-105>108.
Winter Weather Advisory from 4 PM this afternoon to 6 AM
PST Tuesday for CAZ110-111-113>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 3 PM PST this afternoon for
PZZ450-470.
Small Craft Advisory until 1 PM PST Wednesday for PZZ455-
475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Dec 13, 2:33 PM PST, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 233 PM PST Mon Dec 13 2021 CAZ101-103-104-109-112-142245- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Southwestern Mendocino Interior- 233 PM PST Mon Dec 13 2021 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ113-115-142245- Southeastern Mendocino Interior-Southern Lake- 233 PM PST Mon Dec 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Winter Weather Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-142245- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 233 PM PST Mon Dec 13 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Winter Storm Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-111-114-142245- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake- 233 PM PST Mon Dec 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Winter Weather Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Winter Storm Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-142245- Northern Trinity-Southern Trinity- 233 PM PST Mon Dec 13 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...WINTER STORM WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Winter Storm Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A Winter Storm Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 6:05 PM PST | High Wind Watch | EKA | Del Norte | 18 hr |
| Dec 14, 2:42 AM PST | Small Craft Advisory | EKA | 25 hr | |
| Dec 14, 2:42 AM PST | Hazardous Seas Warning | EKA | 6 hr | |
| Dec 14, 12:16 PM PST | High Wind Warning | EKA | Del Norte | 27 hr |
| Dec 14, 2:21 PM PST | Winter Storm Warning | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 32 hr |
| Dec 14, 2:21 PM PST | Winter Weather Advisory | EKA | Del Norte, Humboldt, Lake, Mendocino | 26 hr |
Nearby
Wind Advisories in California, 2021Every wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.